# SDR SWAA2022030807552

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161032
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF IS CRACKED 20' FROM O/B END AND 27' FROM AFT END. / EVALUATED FLOOR PANEL 120CF AS OUT OF LIMITS IAW SRM 53-00-53-1A-1. VERIFIED NEW FLOOR PANEL 120CF AS PN 453A1610-32 ATAG # WN9811 IAW DWG 453A1610 REV C
